Logo Background
Blue Theme Green Theme Pink Theme Black Theme Red Theme

Medications can cause sleep deprivation

  • If you are taking medications for your health problems, you may have some sleep deprivation because of those medications. Even if you are taking some over the counter medications, these can cause you to not be able to sleep well at night. Sleep deprivation that is caused by medications is an important consideration for those that are suffering from illness. Most of the time, there is a solution to these medication problems, though. The fact is that you need to consider what is happening with your body by talking to the doctor about the side effects of the medications that you may be taking.

    What Medications causes sleep deprivation?

    There are a handful of medications that cause insomnia like results, which could be leading you to sleep deprivation. For example, antidepressants, decongestants, bronchodilators, blood pressure medications, thyroid medications, diuretics, and antihistamines all can keep you awake at night. Remember, there are many different types of medications that fall under these categories, though.

    sleep deprivation

    sleep deprivation medication

    For example, if you take antidepressants to combat other conditions, you may face problems sleeping. This can include medications like lithium, MAOI medications, and SSRI medications. Those that take theophylline for their asthma treatment can have problems with sleeping as well.

    Over the counter medications also can contribute to sleeplessness. For example, if you purchase decongestants to help you to get rid of that cough and cold, over the counter medications that contain pseudoephedrine or phenylpropanolamine are going to cause you to stay awake.

    Sometimes, if you take too many sleeping pills you can find yourself struggling to get sleep even though you are taking a medication that should encourage it. The problem with sleeping pills is simple. They contain medications that help to treat insomnia. But, like most other types of medication, your body will develop a resistance or tolerance to these medications. Once this happens, you can no longer find benefits from these medications and they may actually have an opposite effect on you!

    If you find yourself struggling with a new medication either because you cannot sleep when you are taking it or because you just can’t tolerate any of the other side effects that it has, talk to your doctor. Chances are good that there is a medication that can be given to you without such a drastic problem such as sleep deprivation.

    Popularity: 5% [?]

  1. #1 Milanna_tw
    July 14, 2010 am30 4:23 am

    I want to quote your post in my blog. It can?
    And you et an account on Twitter?

    Post ReplyPost Reply
  2. #2 emt training
    July 15, 2010 am30 7:15 am

    This is such a great resource that you are providing and you give it away for free. I enjoy seeing websites that understand the value of providing a prime resource for free. I truly loved reading your post. Thanks!

    Post ReplyPost Reply
  3. #3 Aiperka
    July 31, 2010 am30 4:17 pm

    I would like to exchange links with your site yxhealth.com
    Is this possible?

    Post ReplyPost Reply
Leave a Comment